# SDR WWMA9700037

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Part time: 1,157 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CABIN FLOOR EMERGENCY LIGHT NR 2 AND NR 3 AND OVERHEAD LIGHTS ABOVE SEATS 3A AND 5A CAME ON FOR APPROXIMATELY FOR 10 SECONDS THEN WENT OUT.  MAINTENANCE REPLACED 2 EMERGENCY LIGHT BATTERY PACKS.
